MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN XSMLFT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN XSMLFT 66X58; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3421L
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported one hinge pin was noted as defective upon opening packaging and it did not fit correctly.The other pin within package was noted as not defective.No patient consequence.No surgical delay.

Brand Name
SROM NRHFEM W/PIN XSMLFT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11236900
Report Number1818910-2021-01878
Device Sequence Number11793758
Product Code JWH
UDI-Device Identifier10603295179504
UDI-Public10603295179504
Combination Product (Y/N)N
PMA/510(K) Number
K905810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-3421L
Device Catalogue Number623421L
Device Lot NumberJ50U98
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1